GREECE – A man was rushed to hospital with a blood clot two weeks after receiving the Pfizer COVID-19 vaccine. Lakis Lazopoulos, a well-known actor in Greece, got his second shot on June 4th. He immediately had multiple symptoms. The actor suffered a stroke on June 19th while being treated in hospital for the blood clot. He was discharged a few days later and has been recovering at home ever since.

“I got up with a heavy feeling in my legs, making it difficult to move,” the actor said. “I called my friend, doctor George Papatheou and told him to come and see me. He decided that I should go to the hospital. I went, got tested, and during the test I suffered a stroke. I was told that the test showed a ‘small clot’, but it had dissipated from its origin.”

The actor stated that the thrombosis was a result of the Pfizer COVID-19 vaccine. “After the second Pfizer shot on June 4th, I felt my body breakdown. I have no underlying disease or health issues, nothing was found in the tests. The vaccine activated a mechanism to trigger the thrombosis.”

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.